Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 89, NWS North Platte, NE

May 30, 20225 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 30, 2022, 9:31 AM CDT for 5 counties in Nebraska. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2022, 9:31 AM CDT (14:31 UTC)
Expired
May 30, 2022, 10:45 AM CDT
In force
74 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyd County, NE, Brown County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 175 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 2.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WUUS53 KLBF 301431
SVRLBF
NEC015-017-089-103-149-301545-
/O.NEW.KLBF.SV.W.0089.220530T1431Z-220530T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
931 AM CDT Mon May 30 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Rock County in north central Nebraska...
  Southeastern Brown County in north central Nebraska...
  Northwestern Holt County in north central Nebraska...
  Eastern Keya Paha County in north central Nebraska...
  Boyd County in north central Nebraska...

* Until 1045 AM CDT.

* At 931 AM CDT, a severe thunderstorm was located over Rose, or 24
  miles northeast of Brewster, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bassett, Spencer, Atkinson, Stuart, Butte, Long Pine, Lynch,
  Newport, Naper, Gross, Rose, Bristow, Emmet, Dustin, Anoka, Monowi,
  Raven, Twin Lakes State Wildlife Management Area, Hull Lake State
  Wildlife Management Area and Duff.

This includes the following highways...
 Highway 183 between mile markers 155 and 182.
 Highway 20 between mile markers 250 and 303.
 Highway 281 between mile markers 188 and 223.
 Highway 12 between mile markers 70 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
      4275 9830 4210 9925 4226 9988 4299 9946
      4300 9893 4300 9850
TIME...MOT...LOC 1431Z 208DEG 47KT 4219 9953 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDC
3 follow-up statements
702 
WWUS53 KLBF 301443
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
943 AM CDT Mon May 30 2022

NEC017-301453-
/O.CAN.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Brown NE-
943 AM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4293 9844 4288 9831 4275 9830 4210 9925
      4221 9966 4261 9968 4299 9946 4300 9850
TIME...MOT...LOC 1443Z 208DEG 47KT 4233 9943 

$$

NEC015-089-103-149-301545-
/O.CON.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Rock NE-Holt NE-Keya Paha NE-Boyd NE-
943 AM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR ROCK...NORTHWESTERN HOLT...EASTERN KEYA PAHA AND BOYD COUNTIES...

At 943 AM CDT, a severe thunderstorm was located 12 miles northeast
of Rose, or 18 miles south of Bassett, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bassett, Spencer, Atkinson, Stuart, Butte, Lynch, Newport, Naper,
Gross, Bristow, Emmet, Dustin, Anoka, Monowi, Twin Lakes State
Wildlife Management Area, Hull Lake State Wildlife Management Area,
Duff, Mariaville, Mills and Brocksburg.

This includes the following highways...
 Highway 183 between mile markers 155 and 182.
 Highway 20 between mile markers 252 and 303.
 Highway 281 between mile markers 188 and 223.
 Highway 12 between mile markers 69 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4293 9844 4288 9831 4275 9830 4210 9925
      4221 9966 4261 9968 4299 9946 4300 9850
TIME...MOT...LOC 1443Z 208DEG 47KT 4233 9943 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDC
036 
WWUS53 KLBF 301529
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1029 AM CDT Mon May 30 2022

NEC089-149-301538-
/O.CAN.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Rock NE-Holt NE-
1029 AM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR ROCK AND NORTHWESTERN HOLT
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4293 9844 4288 9831 4276 9830 4278 9858
      4281 9865 4280 9871 4283 9875 4284 9888
      4290 9895 4290 9899 4279 9928 4277 9941
      4272 9953 4272 9962 4299 9946 4300 9850
TIME...MOT...LOC 1528Z 199DEG 43KT 4284 9919 

$$

NEC015-103-301545-
/O.CON.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Keya Paha NE-Boyd NE-
1029 AM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR EASTERN KEYA PAHA AND BOYD COUNTIES...

At 1028 AM CDT, a severe thunderstorm was located 10 miles southwest
of Naper, or 24 miles northeast of Bassett, moving north at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Spencer, Butte, Lynch, Naper, Gross, Bristow, Anoka, Monowi, Hull
Lake State Wildlife Management Area, Mills, Brocksburg, Spencer Dam
and Parshall Bridge State Wildlife Management Area.

This includes the following highways...
 Highway 281 between mile markers 209 and 223.
 Highway 12 between mile markers 69 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4293 9844 4288 9831 4276 9830 4278 9858
      4281 9865 4280 9871 4283 9875 4284 9888
      4290 9895 4290 9899 4279 9928 4277 9941
      4272 9953 4272 9962 4299 9946 4300 9850
TIME...MOT...LOC 1528Z 199DEG 43KT 4284 9919 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CDC
641 
WWUS53 KLBF 301539
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1039 AM CDT Mon May 30 2022

NEC015-103-301549-
/O.EXP.KLBF.SV.W.0089.000000T0000Z-220530T1545Z/
Keya Paha NE-Boyd NE-
1039 AM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEYA PAHA AND BOYD
COUNTIES WILL EXPIRE AT 1045 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 4293 9844 4288 9831 4276 9830 4278 9858
      4281 9865 4280 9871 4283 9875 4284 9888
      4290 9895 4290 9899 4279 9928 4277 9941
      4272 9953 4272 9962 4299 9946 4300 9850
TIME...MOT...LOC 1539Z 208DEG 47KT 4296 9911 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:53 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 30, 6:53 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
653 AM CDT Mon May 30 2022

.SHORT TERM...(Today through Tuesday)
Issued at 402 AM CDT Mon May 30 2022

Thunderstorm activity will continue today. The surface cold front
will remain draped through north central Nebraska as the surface low
migrates northeast through South Dakota. Storms will redevelop in
the late morning and early afternoon along the front. There is also
plenty of upper level support via an upper level jet. Although the
jet will be stronger to the east, speeds are 100 knots at 250 mb and
60 knots at 500 mb in north central Nebraska by the early afternoon.
Strong thunderstorms are possible with large hail and strong winds
as the main threats. Steep mid level lapse rates remain and MLCAPE
between 1500 and 2500 J/kg will be present along the front. An
isolated tornado might also be possible in far north central
Nebraska, but confidence is lower than yesterday based on dryer
soundings, weaker signatures on hodographs, and low helicity.
Steering winds aloft may push the storms north along the front
quickly, limiting the window of storm potential in north central
Nebraska. By the mid-afternoon, thunderstorms should be to the north
and east of the forecast area as the front moves east with the low.

There is also the potential for heavy rainfall in  the Panhandle and
Sandhills. Energy from upper level low rotates through that area
during the day and sufficient moisture is present at the surface
with dew points in the 50s.  Persistent rainfall is forecasted to
bring between 1.5 and 2 inches of total QPF by Tuesday morning. Some
thunderstorms may be strong at this time and location, but
widespread severe weather is not expected. Recent dry conditions at
the surface should also keep flood potential limited. Winds will be
strong out of the west during the afternoon across the forecast area
as the surface low still maintains influence over regional weather.
The position of the front also results in a steep temperature
gradient, with highs in the 50s in the Panhandle and in the 70s in
central Nebraska.

The weather pattern becomes less active Monday night into Tuesday as
the surface and upper level lows continue north out of Minnesota
into Canada. The upper level jet may still support some rainfall
in the Panhandle, but this should taper off by the afternoon.

.LONG TERM...(Tuesday night through Sunday)
Issued at 402 AM CDT Mon May 30 2022

There is another possibility for precipitation on Wednesday as an
upper level disturbance moves east across Nebraska. Severe weather
is not expected at this time and rainfall totals should remain
light. Wednesday is the coolest day in the long term, with highs in
the 50s and 60s, which is between 15 and 20 degrees below normal for
early June. Temperatures increase and conditions dry out on Thursday
and Friday as an upper level ridge builds over the High Plains.
Precipitation chances return Friday night and into early next week
as a zonal pattern develops over Nebraska and a series of
disturbances move across the state. Temperatures remain below normal
through this time period.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 650 AM CDT Mon May 30 2022

Wind and thunder will be the main challenges this TAF period.
Expect VCTS at both KVTN and KLBF throughout the day. Will amend
for predominate as radar trends dictate. Environment favors hail
production so expect any thunderstorms will be capable of hail.

There are indications for a narrow corridor of very strong winds
to push into central Nebraska from the west, but confidence in
timing and location are lacking. Will include some robust gusts
through this afternoon but leave out high end gusts until
confidence increases.

Low level moisture looks a bit limited across southern Nebraska so
expect KLBF will maintain VFR conditions outside of thunderstorms.
Moisture is deeper to the north and KVTN will trend down to MVFR
and may flirt with IFR later this afternoon.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Meltzer
LONG TERM...Meltzer
AVIATION...MBS
Hazardous weather outlook, May 30, 3:51 AM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
351 AM CDT Mon May 30 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-310900-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
351 AM CDT Mon May 30 2022 /251 AM MDT Mon May 30 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TODAY AND TONIGHT.

There is a marginal to slight risk for severe thunderstorms
generally east of highway 83 today with primary threats of
damaging winds and large hail.

There is an enhanced risk for severe thunderstorms today across
northeastern Nebraska with primary threats of damaging winds,
large hail, and a tornado is also possible.

Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Full forecast details can be found on our website at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 30, 7:30 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service North Platte NE
730 AM CDT Mon May 30 2022

NEZ038-059-301300-
Custer NE-Lincoln NE-
730 AM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of eastern Lincoln and
southwestern Custer Counties through 800 AM CDT...

At 729 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Maxwell, or 17 miles north of Curtis, moving northeast
at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brady, Maxwell, Keith, Jeffrey Canyon State Wildlife Management Area,
Cottonwood Canyon State Wildlife Management Area and Etna.

This includes Interstate 80 in Nebraska between mile markers 186 and
204.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4086 10069 4138 10052 4123 9999 4104 10020
      4104 10023 4101 10023 4078 10048
TIME...MOT...LOC 1229Z 206DEG 38KT 4089 10055

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 30, 7:57 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
757 AM CDT Mon May 30 2022

NEZ008>010-301330-
Brown NE-Holt NE-Rock NE-
757 AM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of central Rock, east
central Brown and northwestern Holt Counties through 830 AM CDT...

At 756 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rose, or 23 miles south of Bassett, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bassett, Newport, Rose, Duff, Pony Lake, Twin Lakes State Wildlife
Management Area and Johnsons Corner.

This includes the following highways...
 Highway 183 between mile markers 152 and 182.
 Highway 20 between mile markers 252 and 272.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4212 9954 4220 9975 4271 9965 4258 9924
      4247 9925
TIME...MOT...LOC 1256Z 206DEG 49KT 4224 9960

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 30, 7:58 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
758 AM CDT Mon May 30 2022

NEZ037-038-059-301330-
Custer NE-Lincoln NE-Logan NE-
758 AM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of northeastern
Lincoln, eastern Logan and west central Custer Counties through 830
AM CDT...

At 758 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Brady, or 21 miles southeast of Stapleton, moving
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Arnold, Gandy, Logan, Shanklin Bluff, Tarboz Lake, Pleasant Hill,
Hoagland, Brown Lake, Milldale and Finchville.

This includes Highway 92 between mile markers 234 and 269.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4108 10028 4116 10050 4171 10047 4153 9979
TIME...MOT...LOC 1258Z 206DEG 46KT 4120 10035

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Sporer
Local storm report, May 30, 8:23 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 AM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     HAIL             8 SE ARNOLD             41.34N 100.08W
05/30/2022  E1.00 INCH       CUSTER             NE   PUBLIC

&&

GOMEZ
Special weather statement, May 30, 8:41 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service North Platte NE
841 AM CDT Mon May 30 2022

NEZ006-007-009-010-301430-
Holt NE-Rock NE-Keya Paha NE-Boyd NE-
841 AM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of northeastern Rock,
northwestern Holt, east central Keya Paha and Boyd Counties through
930 AM CDT...

At 840 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Stuart, or 17 miles northeast of Bassett, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Spencer, Stuart, Butte, Naper, Gross, Bristow, Dustin, Anoka, Spencer
Dam, Parshall Bridge State Wildlife Management Area, Hull Lake State
Wildlife Management Area and Anncar.

This includes the following highways...
 Highway 281 between mile markers 208 and 223.
 Highway 12 between mile markers 91 and 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4293 9844 4292 9839 4259 9909 4266 9937
      4300 9915 4299 9850
TIME...MOT...LOC 1340Z 209DEG 40KT 4269 9921

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

CDC
Local storm report, May 30, 9:02 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 AM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     HAIL             BRADY                   41.02N 100.37W
05/30/2022  E1.50 INCH       LINCOLN            NE   CO-OP OBSERVER

&&

GOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:00 PM CDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 7:35 PM CDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 7:40 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson50 min
May 29, 7:44 PM CDTSpecial Weather StatementLBFCherry61 min
May 29, 7:47 PM CDTSpecial Weather StatementLBFLoup28 min
May 29, 8:02 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup43 min
May 29, 8:07 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 8:14 PM CDTSpecial Weather StatementLBFLincoln46 min
May 29, 8:20 PM CDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 8:30 PM CDTSpecial Weather StatementLBFBlaine45 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 8:42 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCherry, Hooker, Thomas63 min
May 29, 8:53 PM CDTSpecial Weather StatementLBFLincoln52 min
May 29, 9:12 PM CDTTornado WarningLBFGarfield, Holt, Loup48 min
May 29, 9:33 PM CDTSpecial Weather StatementLBFLogan42 min
May 29, 9:36 PM CDTSevere Thunderstorm WarningLBFCherry39 min
May 29, 9:37 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 9:41 PM CDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 9:56 PM CDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 10:10 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
May 29, 10:11 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 10:22 PM CDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 10:38 PM CDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 10:50 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 10:53 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 11:18 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 11:24 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 11:25 PM CDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 11:37 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 11:41 PM CDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 11:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 30, 12:10 AM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 30, 12:11 AM CDTSpecial Weather StatementLBFSherman19 min
May 30, 12:30 AM CDTSpecial Weather StatementLBFCuster30 min
May 30, 12:34 AM CDTAreal Flood AdvisoryLBFCuster3 hr
May 30, 12:39 AM CDTSpecial Weather StatementLBFGarfield36 min
May 30, 12:46 AM CDTAreal Flood AdvisoryLBFGarfield3 hr
May 30, 12:50 AM CDTSpecial Weather StatementLBFLoup25 min
May 30, 12:53 AM CDTSpecial Weather StatementLBFPerkins37 min
May 30, 1:06 AM CDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 1:11 AM CDTSpecial Weather StatementLBFWheeler49 min
May 30, 1:27 AM CDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 1:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 1:48 AM CDTSpecial Weather StatementLBFHolt27 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFBlaine22 min
May 30, 1:53 AM CDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 2:21 AM CDTSpecial Weather StatementLBFCuster24 min
May 30, 2:28 AM CDTSpecial Weather StatementLBFLincoln32 min
May 30, 2:57 AM CDTSpecial Weather StatementLBFCuster33 min
May 30, 2:58 AM CDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 3:10 AM CDTSpecial Weather StatementLBFLincoln20 min
May 30, 3:22 AM CDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 4:12 AM CDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 4:27 AM CDTSpecial Weather StatementLBFCherry48 min
May 30, 4:46 AM CDTSevere Thunderstorm WarningLBFHolt20 min
May 30, 6:32 AM CDTSpecial Weather StatementLBFLogan28 min
May 30, 6:35 AM CDTSpecial Weather StatementLBFHayes25 min
May 30, 6:43 AM CDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 7:03 AM CDTSpecial Weather StatementLBFLincoln27 min
May 30, 7:15 AM CDTSpecial Weather StatementLBFBlaine30 min
May 30, 7:30 AM CDTSpecial Weather StatementLBFLincoln30 min
May 30, 7:57 AM CDTSpecial Weather StatementLBFRock33 min
May 30, 7:58 AM CDTSpecial Weather StatementLBFLogan32 min
May 30, 8:25 AM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 8:41 AM CDTSpecial Weather StatementLBFBoyd49 min
May 30, 10:50 AM CDTSpecial Weather StatementLBFBoyd25 min
May 30, 10:52 AM CDTSpecial Weather StatementLBFHolt38 min
May 30, 10:56 AM CDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 11:15 AM CDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 11:43 AM CDTSpecial Weather StatementLBFHolt17 min
May 30, 11:47 AM CDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 12:00 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 12:16 PM CDTSpecial Weather StatementLBFHolt44 min
May 30, 12:48 PM CDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 1:27 PM CDTSpecial Weather StatementLBFBoyd33 min
May 30, 2:38 PM CDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 3:16 PM CDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 3:44 PM CDTSpecial Weather StatementLBFWheeler16 min
May 30, 3:58 PM CDTSpecial Weather StatementLBFBoyd32 min
May 30, 5:03 PM CDTSpecial Weather StatementLBFWheeler27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.